Hi. I had BV a few weeks ago again so i got the flagyl for 7 day treatment. i felt like i still had a lot of the same symptoms after and it didnt seem to cure it. ( still had a clearish-yellowish discharge every few days and then a burning for 2-3 days before my period started. so i figured it hadn't cleared up with the flagyl this time.
i told my doctor my period just started (yesterday) but i felt this slight burning and i just felt a lot more uncomfortable then i have felt while on my period before. (the symptoms used to go away before my period but now it feels like its still there, even while on my period) so he ordered the flagyl again for 10 days but with a smaller dose.
i took 1 pill last night, but then i got to thinking, it was only my first day of my period, and i didnt even get tested to make sure the BV had cleared up, (i did have a few symptoms though). should i still take these pills AGAIN for the 10 days, (which will be during my entire period also..) or can i stop the flagyl now after only 1 pill and just wait till my period is over, and try with probiotics and also get tested for BV again (before i take these flagyl for nothing?) I just finished the first dose of flagyl like 2 weeks ago and it seems pretty soon to start again, do you think so?
im just concerned if its okay that i can stop the flagyl after i already took 1 pill last night. (i wont get resistance to it or somethign right?)
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?